# SDR SWAA021617

- Difficulty date: July 21, 2002
- Submitted: July 26, 2002
- Operation: Air carrier
- Aircraft: N667SW
- Make and model: Boeing 737-3T5
- Aircraft serial: 23063
- Aircraft time: 58,683 hours, 38,373 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6552880
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND FUSELAGE STUB FRAME CRACKED AT BS 294, WL 209 AND RBL 55.  REPAIRED FRAME PER SRM.
